# SDR CA991004014

- Difficulty date: September 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 7500 · Engine Bleed Air System
- Part: Pipe
- Part number: 82110032011
- Condition: Leaking
- Location: Bleed Air Sys
- Part time: 19,655 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE INVESTIGATING A HIGHER THAN AMBIENT OAT INDICATION, MAINTENANCE FOUND A LEAKING BLEED AIR PIPE.  THE PIPE WAS REPLACED WITH A POST MOD 8/2613 PIPE ASSEMBLY PN 16032-511.
